Author = Shariefuddin Pirzada
Cliques in the extended zero-divisor graph of finite commutative rings

Articles in Press, Accepted Manuscript, Available Online from 25 October 2023

10.22049/cco.2023.28740.1693

Shariefuddin Pirzada; Aaqib Altaf


More on the bounds for the skew Laplacian energy of weighted digraphs

Volume 8, Issue 2, June 2023, Pages 379-390

10.22049/cco.2022.27357.1244

Bilal Ahmad Chat; Uma Tul Samee; Shariefuddin Pirzada


On Randić spectrum of zero divisor graphs of commutative ring $\mathbb{Z}_{n} $

Volume 8, Issue 1, March 2023, Pages 103-113

10.22049/cco.2021.27202.1212

Bilal Rather; Shariefuddin Pirzada; Imran Bhat; Tariq Chishti